# SDR CALA2022110203013

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 109,069 hours, 11,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5380-01113 REV B - AD 2022-06-07 OP 17 LH BS2370 PIVOT FWD CHORD FOUND CHORD FOUND CRACKS.   LH BS2370 PIVOT BULKHEAD FORWARD CHORD MODIFICATION ACCOMPLISHED AS PER EA5380-01113 REV B.
